Formaldehyde, aspartame, and migraines: a possible connection.

Publication: Dermatitis : contact, atopic, occupational, drug : official journal of the American Contact Dermatitis Society, North American Contact Dermatitis Group
Publication Date: 2008
Study Author(s): Jacob, Sharon E;Stechschulte, Sarah;
Institution: Department of Dermatology and Cutaneous Surgery, University of Miami, Miami, FL, USA.
Shortcut link to this study: http://science.naturalnews.com/pubmed/18627677.html
Aspartame is a widely used artificial sweetener that has been linked to pediatric and adolescent migraines. Upon ingestion, Aspartame is broken, converted, and oxidized into Formaldehyde in various tissues. We present the first case series of aspartame-associated migraines related to clinically relevant positive reactions to formaldehyde on patch testing.
PMID: 18627677

Have comments? Post them here:

comments powered by Disqus

Get breaking news about nutritional cures, dangerous chemicals, superfoods and more.

Subscribe to the FREE Natural News email newsletter. Your privacy is protected.